MAUDE Adverse Event Report: ZYNO MEDICAL, LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET

ZYNO MEDICAL, LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET
Model Number B2-70072-F
Medical Device Problem Codes Burst Container or Vessel (1074); Material Integrity Problem (2978)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the affected devices involved in this incident were discarded at the user facility, no testing was performed and zyno medical is unable to confirm the complaint.
 
Event or Problem Description
On (b)(6) 2018 a distributor of zyno medical forwarded a complaint received from an user facility on (b)(6) 2018 on filter burst issue of the device.There were two administration sets involved in this incident, both of which had the model number of b2-70072-f and the lot number of 17096653.The customer service manager at the user facility reported that both sets burst at the filter site while 2 grams of ceftriaxone were infused, and both sets were used on the same patient.During the second occurrence, the tubing burst at the filter and medication sprayed on to the patient's face and eyes.The director of nursing at the user facility confirmed on (b)(6) 2018 that "no ill effects from resident we immediately flushed eye plus has some eye flush at home husband to bring.We are getting her a eye doctor appt.Just as a extra precaution." the director of nursing also stated that the affected device was discarded and could not be found on (b)(6) 2018.On (b)(6) 2018 the distributor received follow-up information from the nurse director: "have received new tubing.Resident doing fine no ill effects in fact has been in and out building all christmas with husband." the contract manufacturer of the affected device is (b)(4).The other device involved in the incident is reported under mdr 3006575795-2018-00074.

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
MDR Report Key8206827
Report Number3006575795-2018-00073
Device Sequence Number2069282
Product Code FPA
UDI-Device Identifier00814371020204
UDI-Public00814371020204
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/15/2020
Device Model NumberB2-70072-F
Device Catalogue NumberB2-70072-F
Device Lot Number17096653
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2018
Initial Report FDA Received Date12/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR
Patient Weight54